P-jets of finite algebras. I: -divisible groups
Alexandru Buium
Department of Mathematics and Statistics University of New Mexico Albuquerque NM 87131 USA
Abstract
-jets of finite flat maps of schemes are generally neither finite nor flat. However, for -isogenies, and in particular for -divisible groups, this pathology tends to disappear “in the limit”. We illustrate this in the case of , elliptic curves, and formal groups of finite height.
Cite this article
Alexandru Buium, P-jets of finite algebras. I: -divisible groups. Doc. Math. 18 (2013), pp. 943–969
DOI 10.4171/DM/417